×

Found 11 Documents (Results 1–11)

Behavior of solutions of perturbed quasilinear difference equations. (English) Zbl 0988.39005

Elaydi, S. (ed.) et al., Communications in difference equations. Proceedings of the 4th international conference on difference equations, Poznan, Poland, August 27-31, 1998. Amsterdam: Gordon and Breach Science Publishers. 45-57 (2000).
MSC:  39A11
PDFBibTeX XMLCite

The integral-difference method for quasilinear singular perturbation problems. (English) Zbl 0769.65060

Computational methods for boundary and interior layers in several dimensions, Adv. Comput. Methods Bound. Inter. Layers 1, 1-26 (1991).
Reviewer: O.Titow (Berlin)
PDFBibTeX XMLCite

Numerical solution of some quasilinear singularly perturbed heat- conduction equations on nonuniform grids. (English. Russian original) Zbl 0728.65083

U.S.S.R. Comput. Math. Math. Phys. 30, No. 3, 28-40 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 5, 680-696 (1990).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field